# SDR ASAA0280398

- Difficulty date: October 21, 2002
- Submitted: November 12, 2002
- Operation: Air carrier
- Aircraft: N975AS
- Make and model: Doug DC-9-83
- Aircraft serial: 53451
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 29525063
- Condition: Dented
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

OKC - FOUND DURING 30K CHECK, FUSELAGE SKIN DENTED 50 INCHES AFT OF LEFT FORWARD PASSENGER DOOR, 2 INCHES ABOVE FLOOR LINE BEHIND LOWER SIDEWALL GRILLE.  REPAIRED SKIN PER SRM 53-04, FIG 12B, SHEET 4, PG 36.  (M)
